# SDR REXA2013071601365

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 25,128 hours, 22,805 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT VOICE RECORDER (CVR) FAILED OPS TEST.   R & R CVR IAW AMM 23-71-01.  OPS TESTED GOOD IAW AMM 23-71-00-710-801.
